HRS Bibliography

Bibliography Search
Export 2 results:
Filters: Keyword is Covariate Dependence  [Clear All Filters]

2013

M. Islam A, Alzaid AA, Chowdhury RI, Sultan KS. A generalized bivariate Bernoulli model with covariate dependence. Journal of Applied Statistics. 2013;40:1064-1075. doi:10.1080/02664763.2013.780156.

2012

M. Islam A, Chowdhury RI, Singh KP. A Markov Model for Analyzing Polytomous Outcome Data. Pakistan Journal of Statistics and Operation Research. 2012;8(3):593-603.PDF icon PJOR_530-1545-1-SM (1).pdf (253.06 KB)